# SDR 9905289989

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2075301AA
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

CABIN PRESSURE AUTO FAIL LIGHT ILLUMINATED CLIMBING THROUGH 14,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN AND FLIGHT WAS RETURNED TO DFW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH CABIN PRESSURE CONTROLLERS, OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
